# SDR SIMA1083

- Difficulty date: April 17, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N214DA
- Make and model: Saab 340B
- Aircraft serial: 340B214
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 8GS00542405
- Condition: Failed
- Location: Row 8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3788 - EMERGENCY FLOOR LIGHT INOPERATIVE ROW 8 B/C.  REMOVED AND REPLACED BULB AT 8 B/C.  OPS CHECK GOOD.  (M)
